Nontrivial solutions to the p-harmonic equation with nonlinearity asymptotic to |t| p–2 t at infinity

نویسندگان
چکیده

برای دانلود باید عضویت طلایی داشته باشید

برای دانلود متن کامل این مقاله و بیش از 32 میلیون مقاله دیگر ابتدا ثبت نام کنید

اگر عضو سایت هستید لطفا وارد حساب کاربری خود شوید

منابع مشابه

The solutions to the operator equation $TXS^* -SX^*T^*=A$ in Hilbert $C^*$-modules

In this paper, we find explicit solution to the operator equation $TXS^* -SX^*T^*=A$ in the general setting of the adjointable operators between Hilbert $C^*$-modules, when $T,S$ have closed ranges and $S$ is a self adjoint operator.

متن کامل

the solutions to the operator equation $txs^* -sx^*t^*=a$ in hilbert $c^*$-modules

in this paper, we find explicit solution to the operator equation$txs^* -sx^*t^*=a$ in the general setting of the adjointable operators between hilbert $c^*$-modules, when$t,s$ have closed ranges and $s$ is a self adjoint operator.

متن کامل

Asymptotic behavior of a frequency-domain nonlinearity indicator for solutions to the generalized Burgers equation.

A frequency-domain nonlinearity indicator has previously been characterized for two analytical solutions to the generalized Burgers equation (GBE) [Reichman, Gee, Neilsen, and Miller, J. Acoust. Soc. Am. 139, 2505-2513 (2016)], including an analytical, asymptotic expression for the Blackstock Bridging Function. This letter gives similar old-age analytical expressions of the indicator for the Me...

متن کامل

Classical Solutions with Nontrivial Holonomy in Su (2) Lgt at T = 0 *

We generate SU(2) lattice gauge fields at finite temperature and cool them in order to characterize the two phases by the occurrence of specific classical solutions. We apply two kinds of spatial boundary conditions: fixed holonomy and standard periodic b.c. For T < Tc our findings concerning classical configurations semiquantitatively agree for both types of boundary conditions. We find in the...

متن کامل

On convergence of homotopy analysis method to solve the Schrodinger equation with a power law nonlinearity

In this paper, the homotopy analysis method (HAM) is considered to obtain the solution of the Schrodinger equation with a power law nonlinearity. For this purpose, a theorem is proved to show the convergence of the series solution obtained from the proposed method. Also, an example is solved to illustrate the eciency of the mentioned algorithm and the h-curve is plotted to determine the region ...

متن کامل

ذخیره در منابع من


  با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید

ژورنال

عنوان ژورنال: Advances in Nonlinear Analysis

سال: 2021

ISSN: 2191-950X,2191-9496

DOI: 10.1515/anona-2020-0168